Existence and approximate controllability of stochastic semilinear reaction diffusion systems

C. Rajivganthi, P. Muthukumar, F. A. Rihan

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the approximate controllability of an abstract model of stochastic semilinear reaction diffusion equation in Hilbert spaces is considered. The existence and uniqueness of mild solutions of stochastic semilinear reaction diffusion equation is established by using contraction mapping principle and then a new set of sufficient conditions are formulated which guarantees the approximate controllability of main problem. Finally, the results are applied to stochastic Ornstein–Uhlenbeck equation.

Original languageEnglish
Pages (from-to)653-660
Number of pages8
JournalInternational Journal of Dynamics and Control
Volume5
Issue number3
DOIs
Publication statusPublished - Sep 1 2017

Keywords

  • Approximate controllability
  • Contraction mapping principle
  • Hilbert space
  • Semigroup theory
  • Stochastic semilinear reaction diffusion systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Civil and Structural Engineering
  • Modelling and Simulation
  • Mechanical Engineering
  • Control and Optimization
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Existence and approximate controllability of stochastic semilinear reaction diffusion systems'. Together they form a unique fingerprint.

Cite this